# SDR F3LA00103

- Difficulty date: May 21, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 45,466 hours, 27,694 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 2,561 hours, 1,701 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED A 2 INCH CRACK IN THE NR 2 ENGINE THRUST REVERSER FAIRING FORWARD WEB STIFFENER UNDER FIRE SEAL.  MAINTENANCE REPLACED WEB ANGLE PER SRM''S 51-10-2, 51-40-3. 51-20-1, AND 51-10-1. (X)
